June 23rd, 2006

Matt Leffler

So lets say it...I am going in sane

Friends only here....I want to tell ya something a few others already know....

I am going in sane.  I mean that literally.  Flor instance last night as I was going to bed I heard them talking to me.  I thought to myself....oh God here they come for me.  They aren't real.  I already talk to them, I see them...just as if someone was there....I for instance went upstairs last night to close a door...and as I was moving into the room I half was expecting to see him.  HE is no one.  I know this....cause I am not crazy just yet.  One night a couple weeks ago I saw someone...they talked to me...I talked back....then I jumped from my bed and they werent there once I was at the same place they were.  Gone.  Like a phantom...or....like a guy who is losing his scope of reality.  I mean...i am trying to pawn it off on the wellbutrin and the concerta...but between friends...and derrick you are the only friend I can think of that can repeat this to someone else....I see people...well a person that isnt there.  Only when I am alone....like now...I am sitting here...and everyone else is gone....and no one is here....and I want someone here....and I worry....is He on the way?  Is the fake person...and I dont mean fake as in he lies...i mean .... you get the point.  it is the medicine ori am losing it after all these years.

I worry...I almost cry now...cause I feel like I am leaving.  I had so many plans for my life...and they dont include halucinations.  So to you all...the few and i mean few select friends....I may be losing something.  I cant fix it....and sadly...you can't either...this is in motion.



Just an added note a day later.....hallucinations are a common enough side  effect that I shouldnt worry apparently.  ;-0